Erratum for “Geometric Langlands duality and representations of algebraic groups over commutative rings”

Abstract

No Abstract available for this article.

  • [BR] Go to document P. Baumann and S. Riche, "Notes on the geometric Satake equivalence," in Relative Aspects in Representation Theory, Langlands Functoriality and Automorphic Forms, Soc. Math. France, Paris, 2018, vol. 2221, pp. 1-134.
    @incollection{BR,
      author={Baumann, P. and Riche, S.},
      title={Notes on the geometric {S}atake equivalence},
      booktitle={Relative Aspects in Representation Theory, Langlands Functoriality and Automorphic Forms},
      venue={CIRM Jean-Morlet Chair, Spring 2016, LNM},
      series={Lecture Notes in Math.},
      publisher={Soc. Math. France, Paris},
      volume={2221},
      year={2018},
      pages = {1--134},
      doi = {10.1007/978-3-319-95231-4_1},
     }
  • [PY] Go to document G. Prasad and J. Yu, "On quasi-reductive group schemes," J. Algebraic Geom., vol. 15, iss. 3, pp. 507-549, 2006.
    @ARTICLE{PY,
      author = {Prasad, Gopal and Yu, Jiu-Kang},
      TITLE = {On quasi-reductive group schemes},
      NOTE = {with an appendix by Brian Conrad},
      JOURNAL = {J. Algebraic Geom.},
      FJOURNAL = {Journal of Algebraic Geometry},
      VOLUME = {15},
      YEAR = {2006},
      NUMBER = {3},
      PAGES = {507--549},
      ISSN = {1056-3911},
      MRCLASS = {14L17 (14L15)},
      MRNUMBER = {2219847},
      MRREVIEWER = {Alan Koch},
      DOI = {10.1090/S1056-3911-06-00422-X},
      URL = {https://doi.org/10.1090/S1056-3911-06-00422-X},
      zblnumber = {1112.14053},
      }
  • [mv] Go to document I. Mirković and K. Vilonen, "Geometric Langlands duality and representations of algebraic groups over commutative rings," Ann. of Math. (2), vol. 166, iss. 1, pp. 95-143, 2007.
    @article {mv,
      author = {Mirković, I. and Vilonen, K.},
      TITLE = {Geometric {L}anglands duality and representations of algebraic groups over commutative rings},
      JOURNAL = {Ann. of Math. (2)},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {166},
      YEAR = {2007},
      NUMBER = {1},
      PAGES = {95--143},
      ISSN = {0003-486X},
      MRCLASS = {22E55 (11R39 20G05)},
      MRNUMBER = {2342692},
      MRREVIEWER = {Peter Fiebig},
      DOI = {10.4007/annals.2007.166.95},
      URL = {https://doi.org/10.4007/annals.2007.166.95},
      zblnumber = {1138.22013},
     }

Authors

Ivan Mirković

Department of Mathematics, University of Massachusetts, Amherst, MA, USA

Kari Vilonen

School of Mathematics and Statistics, University of Melbourne, VIC 3010, Australia and Department of Mathematics and Statistics, University of Helsinki, Helsinki, Finland